# SDR CALA0600162

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 24,385 hours, 8,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED IN SEVERAL PLACES ON UPPER CAP AT NUT CLIP AREA, STA 986.5, LBL 35 TO RBL 44.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01356.
